# SDR SWAA2023091398812

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 54,905 hours, 32,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF THE REAR ENTRY DOOR INOP<[01] INSTALLED NEW LAMP FOR EXTERIOR EMERGENCY LIGHT AFT OF REAR ENTRY DOOR IAW AMM 33-51-04
